# SDR QXEA9800054

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Part time: 12,247 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FORWARD EGRESS LIGHT AND RIGHT HAND FORWARD EXIT SIGN NOT ILLUMINATING.  MAINTENANCE REPLACED BATTERY PACK, OPERATIONAL CHECK GOOD.
